after taking one of my patient feels burning sensation in gullet
is there any where mentioned about this side effect
please describe me
No there is no side effects listed or reported with regards to the esophagus (gullet).
Click on the link: https://www.drugs.com/sfx/fluvastatin-side-effects.html
- Fluvastatin Information for Consumers
- Fluvastatin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fluvastatin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Sep 2010 • 1 answer
Posted 12 Apr 2011 • 2 answers
Econazole - I'm experiencing a burning sensation when I urinate and wipe myself, should I be worried
Posted 30 Oct 2012 • 1 answer
Posted 23 Apr 2014 • 2 answers
I sometimes experience a burning sensation on my left upper arm and also on the left side of my fac?
Posted 17 Aug 2016 • 0 answers